# SDR DLM88060560

- Difficulty date: June 30, 2006
- Submitted: July 14, 2006
- Operation: Air carrier
- Aircraft: N917DE
- Make and model: Doug MD-88
- Aircraft serial: 49958
- Aircraft time: 34,941 hours, 26,117 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: D
- Precautionary procedure: C

## Discrepancy

A LOUD THUMP PRIOR TO ROTATION AND UNSAFE NOSE UP INDICATION ON FLT 1046/0629/06 FROM DEN TO ATL.  FOUND NOSE TIRE SEPARATION AND CAUSE TWO DENTS AND ONE GOUGE IN THE LWR SKIN BEHIND THE E/E DOOR CUT OUT.  REPAIR PER ERA 456396-14 REV A ON NONROUTINE 001.
